# SDR USAA2012082200008

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 59,999 hours, 23,913 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005183A
- Part serial: A10693
- Condition: Debonded
- Location: Le Slat
- Part time: 59,999 hours, 23,913 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - DISBOND ON LOWER SURFACE AT INBOARD EDGE OF NR 4 SLAT 6.5 INCHES FORWARD OF TRAILING EDGE WEB.  REPLACED NR 4 SLAT IAW B757 AMM 27-81-02-401.
